zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A converse of asymptotic formulae in simultaneous approximation. (English) Zbl 1205.41016
Summary: In the general setting of simultaneous approximation by sequences of linear shape preserving operators, this paper contains a sort of converse result of Voronovskaya-type asymptotic formulae. As a by-product, a saturation result is derived. Applications to some very well-known approximation processes are also presented.
MSC:
41A28Simultaneous approximation
References:
[1]Abel, U.: Asymptotic approximation with Kantorovich polynomial, Approx. theory appl. 3, No. 14, 106-116 (1998) · Zbl 0919.41011
[2]Abel, U.; Ivan, M.: Asymptotic expansion of the jakimovski – leviatan operators and their derivatives, , 103-119 (2002) · Zbl 1039.41015
[3]Altomare, F.; Campiti, M.: Koronkin-type approximation theory and its applications, De gruyter studies in mathematics 17 (1994) · Zbl 0924.41001
[4]Amel’kovic&breve, V. G.; : A theorem converse to a theorem of voronovskaja type, Teor. funkc˘iı˘, funkc˘ional. Anal. i priloz˘en 2, 67-74 (1966)
[5]Bajsanski, B.; Bojanić, R.: A note on approximation by Bernstein polynomials, Bull. am. Math. soc. 70, 675-677 (1964) · Zbl 0122.30904 · doi:10.1090/S0002-9904-1964-11156-3
[6]Berens, H.: Pointwise saturation of positive operators, J. approx. Theory 6, 135-146 (1972) · Zbl 0262.41017 · doi:10.1016/0021-9045(72)90070-6
[7]Bonsall, F. F.: The characterization of generalized convex functions, Q. J. Math. Oxford ser. 2, No. 1, 100-111 (1950) · Zbl 0038.20903 · doi:10.1093/qmath/1.1.100
[8]Cárdenas-Morales, D.; Garrancho, P.; Muñoz-Delgado, F. J.: A result on asymptotic formulae for linear k-convex operators, Int. J. Differ. equ. Appl. 2, No. 3, 335-347 (2001) · Zbl 1040.41015
[9]Cárdenas-Morales, D.; Garrancho, P.: Local saturation of conservative operators, Acta math. Hungar. 100, No. 1 – 2, 83-95 (2003) · Zbl 1058.41017 · doi:10.1023/A:1024656217794
[10]Cárdenas-Morales, D.; Garrancho, P.; Muñoz-Delgado, F. J.: Addendum and corrigendum to ’local saturation of conservative operators’, Acta math. Hungar. 105, No. 3, 257-259 (2004) · Zbl 1133.41309 · doi:10.1023/B:AMHU.0000049292.17611.51
[11]D. Cárdenas-Morales and P. Garrancho, On saturation in conservative approximation, in: M. Gasca (Ed.), Multivariate Approximation and Interpolation with Applications, Monografıacute;as de la Academia de Ciencias de Zaragoza 20, Real Academia de Ciencias de Zaragoza, Zaragoza, 2002, pp. 59 – 67.
[12]Karlin, S. J.; Studden, W. J.: Tchebycheff systems, (1966)
[13]A.J. López-Moreno, Expresiones y estimaciones de operadores lineales conservativos, Ph.D. thesis, University of Jaén, Spain, 2001.
[14]López-Moreno, A. J.; Martı&acute, J.; Nez-Moreno; Muñoz-Delgado, F. J.: Asymptotic expression of derivatives of Bernstein type operators, Suppl. cir. Mat. Palermo ser. II 68, 615-624 (2002)
[15]López-Moreno, A. J.; Muñoz-Delgado, F. J.: Asymptotic expansion of multivariate conservative linear operators, J. comput. Appl. math. 150, 219-251 (2003) · Zbl 1025.41013 · doi:10.1016/S0377-0427(02)00661-1
[16]Lorentz, G. G.; Schumaker, L. L.: Saturation of positive operators, J. approx. Theory 5, 413-424 (1972) · Zbl 0233.41007 · doi:10.1016/0021-9045(72)90008-1
[17]Mühlbach, G.: Operatoren vom bernsteinschen typ, J. approx. Theory 3, 274-292 (1970)
[18]Pesin, I.: Classical and modern integration theories, (1951)
[19]Voronovskaya, E.: Détermination de la forme asymptotique d’approximation des fonctions par LES polynômes de S. Bernstein, Dokl. akad. Nauk. USSR, 79-85 (1932) · Zbl 0005.01205